Nuromol Tablets 48

Nuromol Tablets 48

Customer declaration: I agree to use this pharmacy-only medicine strictly as directed. If symptoms persist, or if I suffer any adverse effects, I will contact my pharmacist or doctor immediately. I acknowledge that I have read and understood the information provided about this medicine.

Nuromol is the only clinically proven pain relief tablet to contain ibuprofen 200mg and paracetamol 500mg. This unique combination is produced using a patented technology known as Synchro-Tech which ensures they are released together to target pain more effectively, so you can quickly get on top of distracting pain and continue on with your day.

Nuromol is especially suitable for pain requiring stronger analgesia than paracetamol and ibuprofen alone. Thanks to its unique pain relief combination, one or two Nuromol tablets provide stronger, longer- lasting pain relief than paracetamol alone (vs. Paracetamol and Paracetamol + Codeine in dental pain studies).

Nuromol can be used to treat the following:

  • Back Pain
  • Period Pain
  • Cold & Flu symptoms
  • Muscular Pain
  • Sore Throat
  • Rheumatic Pain and non-serious Arthritic Pain
  • Dental Pain
  • Migraine Headache
  • Tension Headache
  • Headache
  • Reduces Fever

Active Ingredients:
Ibuprofen 200mg and paracetamol 500mg

Contraindications:

  • Do not use if allergic to NSAIDs, aspirin or paracetamol
  • Do not use if you have had asthma caused by ibuprofen 
  • Do not use if you have kidney disease/impairment
  • Do not use if you have a stomach disorder or stomach ulcer  
  • Do not use if you are dehydrated
  • Do not use in pregnancy (3rd trimester)
  • Do not give to children under 12 years of age. Nurofen for Children products are available.

Precautions (check with pharmacist before use if any of the following apply):

  • History of peptic ulcer or gastrointestinal bleeding 
  • Previous NSAID associated stomach irritation, asthma or skin reaction
  • If you have heart, kidney, liver, stomach or bowel problems
  • If you have high blood pressure or asthma
  • If you have ever had a stroke of TIA (mini-stroke)
  • Require a high dose or have been using for a long time
  • If you have had your symptoms for a long time
  • If you take any other medicines (especially medicines to treat high blood pressure, thin the blood or other medicines to treat pain)  
  • If you are over 65 years of age
  • If you are pregnant or breastfeeding or planning on becoming pregnant

Dosage:
Use lowest effective dose for shortest possible duration.

Adults and children from 12 years: 1 or 2 tablets every 6 to 8 hours as necessary up to a  maximum of 6 tablets in 24 hours).

Do not take for more than 3 days at a time, except with your doctor's advice.

Warnings: This product contains paracetamol do not take with other products that contain paracetamol.

See your doctor immediately if you notice stomach pain, coughing or vomiting of blood or black bowel motions, if you have trouble breathing, swelling of the face or chest pain or if you have a wide spread rash, unexplained fever or mouth ulcers after taking Nurofen.

Side effects: dizziness, indigestion, nausea, constipation or diarrhoea and skin rash.